# SDR AJC2005F00013

- Difficulty date: September 23, 2005
- Submitted: November 8, 2005
- Operation: Air carrier
- Aircraft: N43NR
- Make and model: Lear 60LEAR
- Aircraft serial: 043
- Engine: Pwa PW306B
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 66085122
- Condition: Failed
- Location: Lt Engine
- Part time: 1,007 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

PASSING THROUGH FL 250, CREW EXPERIENCED AN IRREGULAR AIRFRAME VIBRATION AND A YAW MOTION LT TO RT.  AFTER INCREASING AND DECREASING THE POWER, THE CREW FELT THE SAME IRREGULAR YAW.  AFTER LANDING, CREW ISOLATED THE VIBRATION TO THE LT ENGINE.  MAINTENANCE BORESCOPED THE LT ENGINE FIRST STAGE COMPRESSOR, FOUND NO DISCREPANCIES.  SWAPPED STARTER GENERATOR FOR TROUBLESHOOTING AND FOUND THE LT STARTER/GENERATOR AT FAULT.  REPLACED SAME WITH A SERVICEABLE UNIT IAW MM.  AIRCRAFT WAS RETURNED TO SERVICE.  (K)
